# SDR AALA202501068219

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 33,027 hours, 10,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY 11WL FAULT DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38.
